Certain classes of convex functions
Doklady Akademii Nauk, Tome 136 (1961) no. 5, pp. 1007-1010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_5_a0,
author = {Ts. And\^o},
title = {Certain classes of convex functions},
journal = {Doklady Akademii Nauk},
pages = {1007--1010},
year = {1961},
volume = {136},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_5_a0/}
}
Ts. Andô. Certain classes of convex functions. Doklady Akademii Nauk, Tome 136 (1961) no. 5, pp. 1007-1010. http://geodesic.mathdoc.fr/item/DAN_1961_136_5_a0/